AMS eContent Search Results
Matches for: msc=(20M30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] R. Exel. Reconstructing a totally disconnected groupoid from its ample semigroup. Proc. Amer. Math. Soc. 138 (2010) 2991-3001. MR 2644910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Olexandr Ganyushkin, Volodymyr Mazorchuk and Benjamin Steinberg. On the irreducible representations of a finite semigroup. Proc. Amer. Math. Soc. 137 (2009) 3585-3592. MR 2529864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. C. Rosales. Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension. Proc. Amer. Math. Soc. 129 (2001) 2197-2203. MR 1823900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mohan S. Putcha. Semigroups and weights for group representations. Proc. Amer. Math. Soc. 128 (2000) 2835-2842. MR 1691001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ruy Exel. Partial actions of groups and actions of inverse semigroups. Proc. Amer. Math. Soc. 126 (1998) 3481-3494. MR 1469405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. A. Faiziev. Pseudocharacters on free semigroups invariant with respect to their automorphism groups. Proc. Amer. Math. Soc. 126 (1998) 333-342. MR 1422867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marcelo Laca and Iain Raeburn. Extending multipliers from semigroups . Proc. Amer. Math. Soc. 123 (1995) 355-362. MR 1227519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yechezkel Zalcstein. A finiteness theorem for linear semigroups . Proc. Amer. Math. Soc. 103 (1988) 399-400. MR 943054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stanley P. Gudder and John R. Michel. Representations of Baer $\ast $-semigroups . Proc. Amer. Math. Soc. 81 (1981) 157-163. MR 593446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Earl J. Taft. Representable monoids . Proc. Amer. Math. Soc. 70 (1978) 1-4. MR 0486253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Ratschek and G. Schröder. Representation of semigroups as systems of compact convex sets . Proc. Amer. Math. Soc. 65 (1977) 24-28. MR 0486260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ki Hang Kim and Fred W. Roush. Linear representations of semigroups of Boolean matrices . Proc. Amer. Math. Soc. 63 (1977) 203-207. MR 0444823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert C. Davis. Multivalued operations and universal coalgebra . Proc. Amer. Math. Soc. 32 (1972) 385-388. MR 0311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1